Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

May 10, 2012Broward County, Florida

NWS Miami, FL issued this special weather statement at May 10, 2012, 4:02 PM EDT for Broward County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2012, 4:02 PM EDT (20:02 UTC)
Expired
May 10, 2012, 4:45 PM EDT
In force
43 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 35 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1025 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WWUS82 KMFL 102002
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT THU MAY 10 2012

FLZ072-074-172-173-102045-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL 
402 PM EDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY 
  NORTHEASTERN MIAMI-DADE COUNTY 

* UNTIL 445 PM EDT

* AT 357 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  A LINE OF HEAVY SHOWERS ALONG A LINE EXTENDING FROM PORT           
  EVERGLADES TO NORTH BAY VILLAGE TO MIAMI                           
  INTERNATIONAL AIRPORT...AND   MOVING EAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  LITTLE HAITI...
  COCONUT GROVE...
  LITTLE HAVANA...
  MIAMI...
  MIAMI BEACH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2600 8011 2580 8011 2569 8015 2570 8018
      2572 8017 2574 8017 2574 8020 2571 8024
      2573 8029 2579 8037 2591 8028 2609 8028
      2611 8011 2610 8010
TIME...MOT...LOC 2001Z 275DEG 12KT 2607 8007 2587 8014
          2578 8025

$$

60

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 10, 2:45 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 10, 2:45 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
245 PM EDT THU MAY 10 2012

...A FEW SEVERE STORMS AND ISOLATED TORNADOES POSSIBLE THROUGH
THIS EVENING...

.DISCUSSION...THE LATEST MESOSCALE ANALYSIS AND SATELLITE/RADAR
TRENDS CONTINUE TO INDICATE A RISK OF STRONG TO SEVERE
THUNDERSTORMS THIS AFTERNOON, AHEAD OF AN APPROACHING COLD FRONT.
SURFACE DEWPOINTS REMAIN AROUND 70F, MIXED LAYER CAPE HAS
INCREASED TO NEAR 1500 J/KG, AND THE EAST COAST SEA BREEZE IS
SLOWLY MOVING INLAND. CONSIDERABLE WESTERLY FLOW ALOFT WILL ONLY
WORK TO ENHANCE CONVERGENCE OVER EASTERN PORTIONS OF THE REGION.
ALTHOUGH FORCING ALONG A COLD FRONT (CURRENTLY NEAR LAKE
OKEECHOBEE) IS RATHER MEAGER, SHOWERS AND THUNDERSTORMS WILL BE
FORMING IN AN INCREASINGLY UNSTABLE ENVIRONMENT WHILE A
DEVELOPING SUBTROPICAL UPPER JET STREAK MOVES OVERHEAD.
SUPERCELLS ARE POSSIBLE AS DEEP LAYER SHEAR INCREASES TO AROUND
40 KNOTS. A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG
DOWNBURST WINDS AROUND 70 MPH AND EVEN LARGE HAIL, DESPITE MODEST
LAPSE RATES. AN ISOLATED TORNADO ALSO CANNOT BE RULED OUT,
ESPECIALLY ALONG AND NEAR THE EAST COAST. THE AREA OF GREATEST
RISK FOR SEVERE WEATHER IS STILL FROM THE LAKE REGION SOUTH AND
EAST ACROSS THE PALM BEACHES AND INTO THE FORT LAUDERDALE-MIAMI
METRO AREA. THE FRONT WILL LOSE SOME OF ITS FORWARD MOMENTUM WITH
ADDITIONAL CONVECTION POTENTIALLY DEVELOPING ALONG AND JUST AHEAD
OF IT INTO THE EVENING HOURS AS WEAK LOW PRESSURE ALSO TRIES TO
FORM. SOME OF THE LATEST GUIDANCE LINGERS SHOWER AND THUNDERSTORM
ACTIVITY UNTIL ABOUT 02Z- 03Z.

HIGH PRESSURE OVER THE OHIO VALLEY WILL GRADUALLY MOVE INTO THE
WESTERN ATLANTIC FRIDAY THROUGH SATURDAY. AS A RESULT, THE
PRESSURE GRADIENT WILL TIGHTEN LOCALLY WITH EASTERLY FLOW
INCREASING ACROSS THE AREA. MEANWHILE, A MID LEVEL RIDGE WILL
ATTEMPT TO BUILD, INDUCING SOME DRYING ALOFT. BUT WITH SUFFICIENT
MOISTURE REMAINING IN THE LOW LEVELS, WE CANNOT RULE OUT SOME
SHOWER ACTIVITY OVER ESPECIALLY THE ATLANTIC WATERS FRIDAY INTO
SATURDAY. AS INSTABILITY AND MOISTURE INCREASE THROUGH A DEEPER
LAYER, MORE SCATTERED SHOWERS AND PERHAPS A FEW THUNDERSTORMS ARE
POSSIBLE SUNDAY.

AN UPPER TROUGH AND WEAK FRONTAL BOUNDARY WILL MOVE INTO THE
SOUTHEAST STATES MONDAY INTO TUESDAY. AS LOW LEVEL FLOW BECOMES
SOUTHERLY, MOISTURE WILL CONTINUE TO SURGE NORTHWARD WITH AT
LEAST CHANCE POPS WARRANTED FOR MUCH OF THE REGION. AN AREA OF
LOW PRESSURE IS STILL EXPECTED TO MOVE EAST ACROSS THE NORTHERN
GULF COAST SPREADING DEEPER MOISTURE ACROSS THE ENTIRE FLORIDA
PENINSULA TUESDAY INTO WEDNESDAY WITH CONTINUED PRECIPITATION
CHANCES.

&&

.AVIATION...18Z ISSUANCE...MAINLY VFR IS EXPECTED THROUGH THE PERIOD.
HOWEVER...SCATTERED SHOWERS ARE BEGINNING TO DEVELOP ACROSS THE
LAKE REGION EARLY THIS AFTERNOON...AND THESE WILL MOVE EAST
TOWARDS KPBI OVER THE NEXT HOUR OR TWO. IN ADDITION...THE EAST
COAST SEA BREEZE IS EXPECTED TO DEVELOP OVER THE NEXT HOUR OR SO.
THE SEA BREEZE IS EXPECTED TO PUSH INTO KPBI SOUTHWARD TO
KFLL...AND THIS SHOULD HELP ENHANCE ACTIVITY. KEPT VCTS IN AT ALL
EAST COAST TERMINALS THIS AFTERNOON...BUT THE BEST CHANCE WILL BE
FROM KFLL NORTHWARD. STRONG TO SEVERE STORMS WILL BE POSSIBLE
THROUGH THE EARLY EVENING. STORMS WILL BE CAPABLE OF PRODUCING
HIGH WINDS TO 50 KT...HAIL...AND FREQUENT LIGHTNING. THE STORMS
ARE EXPECTED TO MOVE OFF THE COAST EARLY THIS EVENING WITH
TRANQUIL WEATHER OVERNIGHT. HIGH PRESSURE WILL BUILD INTO THE
SOUTHEAST AND WESTERN ATLANTIC...AND WINDS WILL SHIFT AROUND TO
THE EAST AND NORTHEAST LATE TONIGHT AND THROUGH THE END OF THE
TAF PERIOD.

&&

.MARINE...EASTERLY FLOW WILL RESUME IN WAKE OF A FRONTAL PASSAGE
ON FRIDAY MORNING. AS THE PRESSURE GRADIENT TIGHTENS, WINDS WILL
INCREASE LATE FRIDAY THROUGH SATURDAY. SEAS WILL ALSO BUILD
DURING THIS PERIOD, PARTICULARLY DUE TO INCREASING WIND WAVES.

&&

.FIRE WEATHER...NO SIGNIFICANT CONCERNS AS RELATIVE HUMIDITIES WILL
REMAIN ABOVE CRITICAL THRESHOLDS OVER AT LEAST THE NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  70  84  73  84 / 20 20 20 20
FORT LAUDERDALE  75  84  75  83 / 20 20 20 20
MIAMI            73  85  74  84 / 20 20 20 20
NAPLES           70  90  69  90 / -  10 10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...14/MJB
AVIATION/RADAR...84/AK
Hazardous weather outlook, May 10, 9:09 AM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
909 AM EDT THU MAY 10 2012

AMZ610-630-FLZ063-066>075-168-172>174-110415-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
909 AM EDT THU MAY 10 2012

...FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE EAST COAST AND LAKE REGION THIS AFTERNOON AND EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING. THE
THUNDERSTORMS WILL BECOME FOCUSED ACROSS THE EAST COAST AND LAKE
REGION, WHERE A FEW STRONG OR SEVERE STORMS COULD DEVELOP. THESE
STORMS MAY BE CAPABLE OF PRODUCING FREQUENT LIGHTING STRIKES,
GUSTY WINDS OF 60 TO 70 MPH, LARGE HAIL AND HEAVY RAINS. THERE IS
A VERY LOW PROBABILITY OF A TORNADO DEVELOPING ALONG THE ATLANTIC
COAST THIS AFTERNOON.

TORNADOES: A BRIEF TORNADO CANNOT BE RULED OUT ALONG THE ATLANTIC
COAST SHOULD THUNDERSTORMS INTERACT WITH AN EAST COAST SEA BREEZE
THIS AFTERNOON.

WATERSPOUTS: THERE IS A LOW POTENTIAL FOR WATERSPOUTS ACROSS
THE ATLANTIC WATERS AS WELL AS BISCAYNE BAY THIS AFTERNOON.

WIND: STRONG WIND GUSTS OF 60 TO 70 MPH ARE POSSIBLE.

HAIL: HAIL OF QUARTER SIZE OR LARGER IS POSSIBLE.

FLOODING: ISOLATED LOCALES COULD SEE A FEW INCHES OF RAIN OVER A
SHORT DURATION WHICH COULD LEAD TO ISOLATED STREET FLOODING.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE
COLLIER COUNTY BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH RISK OF RIP CURRENTS IS FORECAST FOR THE ATLANTIC BEACHES
THIS WEEKEND.

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING TO THE
NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, May 10, 2:59 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
259 PM EDT THU MAY 10 2012

FLZ063-066-067-101930-
GLADES FL HENDRY FL INLAND PALM BEACH COUNTY FL
259 PM EDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL PALM BEACH COUNTY
  SOUTHEASTERN GLADES COUNTY
  NORTHEASTERN HENDRY COUNTY

* UNTIL 330 PM EDT

* AT 256 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 3 MILES SOUTH OF CLEWISTON...AND MOVING
  SOUTHEAST AT 25 MPH.

* THE STORM WILL AFFECT...
  RURAL WESTERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2681 8095 2677 8094 2674 8085 2671 8081
      2671 8078 2669 8075 2670 8073 2677 8075
      2676 8071 2675 8071 2676 8070 2673 8059
      2647 8072 2663 8108 2682 8099
TIME...MOT...LOC 1859Z 294DEG 20KT 2670 8094

AK
Special weather statement, May 10, 3:19 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EDT THU MAY 10 2012

FLZ071>074-102000-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
319 PM EDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL BROWARD COUNTY
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 400 PM EDT

* AT 315 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR INTERSECTION U.S. 27 PINES BLVD...AND
  MOVING EAST AT 15 MPH.

* THE STORM WILL AFFECT...
  INTERSECTION U.S. 27 PINES BLVD...
  MIRAMAR...
  PEMBROKE PINES...
  DAVIE...
  PINES BLVD AND UNIVERSITY DRIVE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2610 8037 2610 8025 2589 8024 2592 8037
      2593 8043 2596 8051 2607 8051
TIME...MOT...LOC 1919Z 271DEG 13KT 2601 8044

60
Special weather statement, May 10, 3:29 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
329 PM EDT THU MAY 10 2012

FLZ067-102000-
INLAND PALM BEACH COUNTY FL
329 PM EDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* UNTIL 400 PM EDT

* AT 324 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES NORTHWEST OF CANAL POINT...AND MOVING
  EAST AT 15 MPH.

* THE STORM WILL AFFECT...
  PAHOKEE...
  CANAL POINT...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2679 8068 2682 8069 2683 8067 2689 8062
      2695 8062 2696 8061 2696 8034 2678 8028
TIME...MOT...LOC 1929Z 270DEG 14KT 2690 8067

AK
Special weather statement, May 10, 3:30 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT THU MAY 10 2012

FLZ067-102015-
INLAND PALM BEACH COUNTY FL
330 PM EDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY

* UNTIL 415 PM EDT

* AT 329 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR OKEELANTA...AND MOVING EAST AT 30 MPH.

* THE STORM WILL AFFECT...
  OKEELANTA...
  BELLE GLADE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2640 8038 2653 8084 2671 8080 2671 8078
      2669 8075 2670 8073 2672 8074 2672 8073
      2673 8034
TIME...MOT...LOC 1930Z 273DEG 25KT 2661 8073

AK
Local storm report, May 10, 3:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
359 PM EDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     MARINE TSTM WIND 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
05/10/2012  M52 MPH          AMZ610             FL   C-MAN STATION

            L005 REPORTED A 52 MPH WIND GUSTS FROM THE THUNDERSTORM
            AT 301 PM EDT

&&

BAXTER
Special weather statement, May 10, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT THU MAY 10 2012

FLZ072-074-172-173-102045-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
402 PM EDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 445 PM EDT

* AT 357 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A LINE OF HEAVY SHOWERS ALONG A LINE EXTENDING FROM PORT
  EVERGLADES TO NORTH BAY VILLAGE TO MIAMI
  INTERNATIONAL AIRPORT...AND   MOVING EAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  LITTLE HAITI...
  COCONUT GROVE...
  LITTLE HAVANA...
  MIAMI...
  MIAMI BEACH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2600 8011 2580 8011 2569 8015 2570 8018
      2572 8017 2574 8017 2574 8020 2571 8024
      2573 8029 2579 8037 2591 8028 2609 8028
      2611 8011 2610 8010
TIME...MOT...LOC 2001Z 275DEG 12KT 2607 8007 2587 8014
          2578 8025

60

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:22 PM EDTSpecial Weather StatementMFLHendry38 min
May 10, 2:34 PM EDTSpecial Marine WarningMFL56 min
May 10, 2:59 PM EDTSpecial Weather StatementMFLHendry31 min
May 10, 3:19 PM EDTSpecial Weather StatementMFLBroward41 min
May 10, 3:22 PM EDTSpecial Marine WarningMFL38 min
May 10, 3:29 PM EDTSpecial Weather StatementMFLPalm Beach31 min
May 10, 3:30 PM EDTSpecial Weather StatementMFLPalm Beach45 min
May 10, 3:36 PM EDTSevere Thunderstorm WarningMFLPalm Beach39 min
May 10, 4:03 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach42 min
May 10, 4:11 PM EDTSpecial Marine WarningMFL64 min
May 10, 4:33 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach22 min
May 10, 4:35 PM EDTSpecial Marine WarningMFL55 min
May 10, 5:30 PM EDTSpecial Marine WarningMFL60 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.